Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Representations of super Yangian
Author: Zhang, R. B.
Citation: Journal of Mathematical Physics, 1995; 36(7):3854-3865
Publisher: American Institute of Physics
Issue Date: 1995
ISSN: 0022-2488
Rights: © 1995 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
DOI: 10.1063/1.530932
Appears in Collections:Pure Mathematics publications

Files in This Item:
File SizeFormat 
hdl_3632.pdf736.01 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.